# SDR W8PA970095

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948WP
- Make and model: Boeing 737301
- Aircraft serial: 23259
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 314
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON STIFFENER AT LBL 16.5, BS 314, 320, 325, WL 208.  REMOVED CORROSION, FOUND PARTS OUT OF LIMITS, REMOVED CORRODED PARTS AND INSTALLED NEW PARTS IAW SRM 51-10-02.  (M)
